# SDR UALA2013031201464

- Difficulty date: March 11, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 58,326 hours, 21,963 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 2
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  ANTI-ICE REPLACED LEFT WINDSHIELD HEAT CONTROLLER.  PERFORMED OPS CHECK REF 30-42-00-710-001-A TESTED OKAY.
